On relative real holomorphy rings.

W. Kucharz; M.A. Buchner

Manuscripta mathematica (1989)

  • Volume: 63, Issue: 3, page 303-316
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Kucharz, W., and Buchner, M.A.. "On relative real holomorphy rings.." Manuscripta mathematica 63.3 (1989): 303-316. <http://eudml.org/doc/155383>.

author = {Kucharz, W., Buchner, M.A.},
journal = {Manuscripta mathematica},
keywords = {formally real function field; real holomorphy ring; valuation rings},
number = {3},
pages = {303-316},
title = {On relative real holomorphy rings.},
url = {http://eudml.org/doc/155383},
volume = {63},
year = {1989},

AU - Kucharz, W.
AU - Buchner, M.A.
TI - On relative real holomorphy rings.
JO - Manuscripta mathematica
PY - 1989
VL - 63
IS - 3
SP - 303
EP - 316
KW - formally real function field; real holomorphy ring; valuation rings
UR - http://eudml.org/doc/155383
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.